# SDR DALA2020121604127

- Difficulty date: December 13, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 10,549 hours, 5,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RIGHT DOOR, GIRT BAR LATCH FITTINGS OUT OF ADJUSTMENT, PER AMDS.  CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 001-0223:5210-7089-RF/004 00266 ADJUSTED GIRT BAR, REF A321 AMM 52-11.
